MathSciNet Relay Station
MathSciNet bibliographic data
MR2030379 32G13 (14D20 14D21)
Bradlow, Steven B.; García-Prada, Oscar; Gothen, Peter B. Moduli spaces of holomorphic triples over compact Riemann surfaces. Math. Ann. 328 (2004), no. 1-2, 299–351.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement